MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 2.3MM TAPERED ROUTER; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 2.3MM TAPERED ROUTER; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 5407FA2023
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.H3 other text : awaiting for device return to manufacturer.
 
Event or Problem Description
It was reported that during testing, the router was reported to be getting hot.It was also reported that this event did not occur during a surgical procedure with no patient involvement and there was no delay, no adverse consequences and no medical intervention as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: d4; part number provided.Correction: d9; router has not been returned by the customer.H10: lot number of device is unknown - full udi is not available.H6: the quality investigation is complete.

Brand Name
2.3MM TAPERED ROUTER
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
colette chung
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key18975271
Report Number3015967359-2024-00554
Device Sequence Number6807588
Product Code HBE
UDI-Device Identifier07613327096729
UDI-Public(01)07613327096729
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5407FA2023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date03/25/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown